MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012582-16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2022
Type of Reportable Event Death
Event or Problem Description
It report that the procedure was to treat an occluded mid right coronary artery (mrca).The patient presented with a cardiac arrest at home and provide with cardiopulmonary resuscitation (cpr).In the er the patient arrested again and was noted to be in ventricular fibrillation, multiple defibrillations and intubated.Medication was also provided; however, arrival to the cath lab patient arrested again requiring several defibrillations.It was noted that the occluded artery had large thrombus burden requiring multiple runs of aspiration thrombectomy and implantation of two unspecified drug-eluting stents.A perforation was noted in the mrca and two (3.5x16mm and 2.8x16mm) graftmasters; however, both failed to seal.A third 4.0x16mm graftmaster was deployed and seal the perforation.However, it was noted patient expired after the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The stent remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Estimated date of death- (b)(6) 2022.The additional graftmaster devices referenced in b5 are filed under separate medwatch report numbers.
 
Event or Problem Description
Subsequently, after the initial was filed the account confirm, that the two (3.5x16mm and 2.8x16mm) graftmasters failed to seal due to the perforation being larger than initially anticipated.The patient was noted to be declining in health prior to use of the graftmasters.The patient died of progressive cardiogenic shock and in the physician's opinion, none of the graftmasters caused or contributed to patient's death.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.H6 health effect - impact code code 1802 was removed; code 4641 was removed and code 2199 was added.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15874688
Report Number2024168-2022-11963
Device Sequence Number14824455
Product Code MAF
UDI-Device Identifier08717648176449
UDI-Public08717648176449
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number1012582-16
Device Catalogue Number1012582-16
Device Lot Number2011841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer12/13/2022
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.8X16MM GRAFTMASTER; 3.5X16MM GRAFTMASTER RX
Outcome Attributed to Adverse Event Death; Hospitalization;
Patient Age36 YR
Patient SexMale
Patient Weight122 KG